Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Analytic singular integral operators


Author: William Margulies
Journal: Bull. Amer. Math. Soc. 73 (1967), 391-393
DOI: https://doi.org/10.1090/S0002-9904-1967-11766-X
MathSciNet review: 0208201
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. de Barros Neto, Analytic distribution kernels, Trans. Amer. Math. Soc. 100 (1961), 425-438. MR 136991
  • 2. J. de Barros Neto and F. E. Browder, The analyticity of kernels, Canad. J. Math. 13 (1961), 645-649. MR 132394
  • 3. F. E. Browder, Real analytic functions on product spaces and separate analyticity, Canad. J. Math. 13 (1961), 650-656. MR 132395
  • 4. A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309. MR 84633
  • 5. A. P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math. 79 (1957), 901-921. MR 100768
  • 6. L. Garding, Transformation de Fourier des distributions homogènes, Bull. Soc. Math. France 89 (1961), 381-428. MR 149195
  • 7. K. Knopp, Theory of functions, Part II, Dover Publications, New York, 1947. MR 19722
  • 8. T. Kotake and M. S. Narasimhan, Fractional powers of a linear elliptic operator, Bull. Soc. Math. France (1962). MR 149329
  • 9. C. B. Morrey and L. Nirenberg, On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. Pure Appl. Math. 10 (1957), 271-290. MR 89334
  • 10. R. Palais, Seminar on the Atiyah-Singer index theorem, Annals of Mathematics Studies, Princeton, N. J., 1965, Chapter 16. MR 198494
  • 11. R. T. Seeley, Spherical harmonics, Amer. Math. Monthly (1966). MR 201695
  • 12. R. T. Seeley, Singular integrals on compact manifolds, Amer. J. of Math. 81 (1959), 659-690. MR 110022
  • 13. R. T. Seeley, Refinement of the functional calculus of Calderón and Zygmund, Koninkl. Nederl. Akademic Van Wetenschappen No. 3, 69, 1965.
  • 14. R. T. Seeley, Homogeneous distributions, Report TW88 Mathematisch Centrum (1962).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11766-X

American Mathematical Society